MathSciNet Relay Station
MathSciNet bibliographic data
MR716254 46L80 (19K99)
Cuntz, Joachim $K$-theoretic amenability for discrete groups. J. Reine Angew. Math. 344 (1983), 180–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement